Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 623456, 21 pages
Research Article

On Generalized Bell Polynomials

1Department of Mathematics, Mindanao State University, Marawi City 9700, Philippines
2Department of Mathematics, De La Salle University, Manila 1004, Philippines

Received 18 June 2011; Accepted 25 July 2011

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2011 Roberto B. Corcino and Cristina B. Corcino. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roberto B. Corcino and Cristina B. Corcino, “On Generalized Bell Polynomials,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 623456, 21 pages, 2011. doi:10.1155/2011/623456